# SDR SWAA2012121110496

- Difficulty date: November 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 26RT BS 539 HAS CORROSION.  REPAIRED FWD CARGO BAY STRINGER 26RT BS 539 PER ER 12-03650 AND EA 1-753-21211.
